# SDR AALA202402266027

- Difficulty date: February 18, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 31,998 hours, 13,912 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003853GT
- Condition: Faulty
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE.   REMOVED AND REPLACED AFT LEFT DOOR. PER CMM 25-40-64.
